# SDR 05FDEA02829

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 46,043 hours, 27,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORROSION FLOOR SHEAR TIE STA 660 RBL 4 TO LBL 4 WL 148.  REPAIRED PER SRM 53-10-4.
